Pembrolizumab-Induced Nodular Posterior Scleritis.
Аннотация
Purpose: To report a case of painless posterior scleritis presenting as a choroidal nodule in a patient with history of a tumor being treated with pembrolizumab.
Methods
A case and its findings were analyzed, and a relevant literature review was performed.
Results
A 20-year-old woman with a history of ependymoma presented with painless blurred vision in the right eye after being started on pembrolizumab for a tumor recurrence. Fundoscopy showed a solitary amelanotic choroidal lesion with surrounding subretinal fluid in the affected eye. Ultrasonography showed moderate internal reflectivity and fluid in Tenon capsule consistent with nodular posterior scleritis. After a course of systemic steroids and discontinuation of the pembrolizumab, the choroidal lesion completely resolved.
Conclusions
Clinicians should be aware of posterior scleritis as an ocular complication of this class of medications.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.